# SDR DALA2015111006897

- Difficulty date: November 8, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 78,812 hours, 35,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1438-1546
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR STRAP INSPECTION FOUND 3 LIGHTNING STRIKES JUST ABOVE STR 7L AT BS 1438, 1500 AND 1546.  REPAIRED 3 LIGHTNING STRIKES JUST ABOVE STR 7L AT BS 1438, 1500 AND 1546 IAW SRM 53-00-01, REF SCEPTRE LOG NRS 2215933, 2215932, 2215954.
